MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS REVERSED GLENOID SPHERE; SHOULDER JOINT METAL PROSTHESIS

TORNIER S.A.S. AEQUALIS REVERSED GLENOID SPHERE; SHOULDER JOINT METAL PROSTHESIS
Model Number ECC. 2MM DIAM. 36MM FOR 25MM BASEPLATE
Medical Device Problem Codes Device Difficult to Setup or Prepare (1487); Mechanical Jam (2983)
Health Effect - Clinical Codes Failure of Implant (1924); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the initial report submitted regarding this surgical event, and medical device.
 
Event or Problem Description
During the surgical procedure when the doctor requested the 10° tilted sphere (reference (b)(4), serial number (b)(4)), the medical device had the screw blocked, preventing its proper implantation to the threaded post baseplate (reference (b)(4), serial number (b)(4)).The surgeon tried to release the screw several times without success.The doctor sanchez decides apply for the eccentric glenoid sphere (reference (b)(4), serial number (b)(4)) to implant it the patient, but had the same problem, the medical device had the screw blocked.The surgeon decides to insert the centered glenoid sphere, (reference (b)(4), serial number (b)(4)).The surgery ends without serious events, and the patient does not have any problem or serious impact.This event implied that the anesthesia time was extend for a period of 40 minutes.
 
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.The information contained in this report is being provided to the fda to comply with regulations regarding medical device reporting and is based on information submitted by others that may or may not be factually correct.This submission does not constitute a determination or admission that a device has malfunction or is related to a death or injury.

Brand Name
AEQUALIS REVERSED GLENOID SPHERE
Common Device Name
SHOULDER JOINT METAL PROSTHESIS
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint martin, 38330
FR  38330
MDR Report Key10612219
Report Number3000931034-2020-00130
Device Sequence Number3830429
Product Code KWS
UDI-Device Identifier03700386935848
UDI-Public03700386935848
Combination Product (Y/N)Y
Initial Reporter CountryCO
PMA/510(K) Number
K081059
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/24/2025
Device Model NumberECC. 2MM DIAM. 36MM FOR 25MM BASEPLATE
Device Catalogue NumberDWD182
Device Lot Number3004AV
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/04/2020
Supplement Date Received by Manufacturer09/04/2020
Initial Report FDA Received Date10/01/2020
Supplement Report FDA Received Date11/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;